# SDR EIAA20090044SUP

- Difficulty date: February 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAME BS 680 RT SIDE HAS MISDRILLED HOLES.  REMOVED, FABBED AND INSTALLED LWR CHORD FRAME PLATES AND STIFFENERS AT UPPER DECK FRAME PER SRM 51-40-04 FIG 1.
